Posted by dove on December 29, 2001, at 7:27:48
In reply to Re: RE: Using Serzone to Raise Levels of Other Meds » Sunnely, posted by Rick on December 28, 2001, at 15:17:51
First, I want to say "wow!" to those blood pressure readings! That's some seriously interesting and kind of scary after-effects. Have you had blood pressure stability problems in the past? Those are major moves for systolic pressure numbers!
Second item, my pharmacist freaks whenever my p-doc adds another SSRI-like med to the already in place Serzone, as they're both CYP3A4 inhibitors. She told me people have actually died from taking Serzone with an SSRI and/or TCA.
Yet, many people, myself included, find that the Serzone can be very helpful when running out of options med-wise. Adding a very small amount of Serzone when you were previously taking a larger amount should not hold too many surprises for you. Especially if you are aware and knowledgeable of the meds and their possible risks and effects and have already used them in combination before. JMHO, I'm not encouraging med-experimentation w/o Dr. approval, it just seems like you know what you're doing.